Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   April 2006 , Volume 3 , Number 1; Page(s) 23 To 29.
 
Paper: 

FIXED POINT THEOREM ON INTUITIONISTIC FUZZY METRIC SPACES

 
 
Author(s):  RAFIEI M.*, NOORANI M.S.M
 
* School of Mathematical Science Faculty of Science and Technology, University Kebangsaan Malaysia, 43600 Bangi, Selangor D.E. Malaysia
 
Abstract: 

In this paper, we introduce intuitionistic fuzzy contraction mapping and prove a fixed point theorem in intuitionistic fuzzy metric spaces.

 
Keyword(s): INTUITIONISTIC FUZZY METRIC SPACES, FUZZY METRIC SPACES, FIXED POINT THEOREM
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 118
 
Latest on Blog
Enter SID Blog